PUBLICATIONS

  • A. Benito, O. Villamayor U.,
    On elimination of variables in the study of singularities in positive characteristic.
    (To appear)
    Indiana University Mathematics Journal.
  • O. Villamayor U.,
    Equimultiplicity, algebraic elimination, and blowing-up.
    Advances in Math (2014), pp. 313-369.
  • A. Bravo, O. Villamayor U.,
    On the behavior of the multiplicity of schemes:stratifications and blow-ups
    (To appear) Notes of the Clay Summer School on Resolution of Singularities. Clay Institute Proceedings Series.
  • A. Benito, O. Villamayor U.,
    Monoidal transformations and invariants of singularities in positive characteristic.
    Compositio Mathematica 149, no.8, (2013) 1267-1311
  • A. Bravo, M.L. Garcia Escamilla, O. Villamayor U.,
    On Rees algebras and invariants for singularities over perfect fields.
    Indiana University Mathematics Journal (ISSN 0022-2518) Issue 3 of Volume 61, (2012) 1201-1251.
  • A. Benito, O. Villamayor U.,
    Techniques for the study of singularities with application to resolution of 2-dimensional schemes.
    Math Ann. Volume 353, Number 3,(2012) 1037-1068.
  • A. Bravo, O. Villamayor U.,
    Elimination algebras and inductive arguments in resolution of singularities.
    The Asian Journal of Mathematicas. (Hironaka special issue) 15 (3) (2011) 321-356.
  • A. Benito, S. Encinas, O. Villamayor U.,
    Some natural properties of constructive resolution of singularities.
    The Asian Journal of Mathematicas. (Hironaka special issue)15 (3) (2011).
  • A. Bravo, O. Villamayor U.,
    Singularities in positive characteristic, stratification and simplification of the singular locus.
    Advances in Math, Vol. 224, Nº 4, 2010 , pags. 1349-1418
  • H. Hauser, J. Schicho, O. Villamayor.
    Plain varieties.
    Bulletin of the London Math. Soc., Vol 40, Number 6, December  2008.
  • Holger Brenner, Jürgen Herzog, Orlando Villamayor.
    Three Lectures on Commutative Algebra.
    University Lecture Series of the American Mathematical Society, Vol 42 (2008).
  • O. Villamayor.
    "Elimination with applications to singularities in positive characteristic."
    Publications of RIMS, Kyoto University. Vol 44, No. 2, 2008.
    Volume in honor of Professor H. Hironaka.

  • Santiago Encinas, Orlando Villamayor U.
    "Rees algebras and resolution of singularities".
    Actas del ``XVI Coloquio Latinoamericano de Algebra'' (Colonia del Sacramento, Uruguay, 2005), Rev. Mat. Iberoamericana (2007) 1-24.

  • O. Villamayor U.
    Hypersurface singularities in positive characteristic.
    Advances in Math. Vol. 213, Nº 2, 2007, pags. 687-733

  • O. Villamayor.
    Rees algebras on smooth schemes: integral closure and higher differential operators.
    Revi. Mat. Iberoamericana, Vol 24, Number 1 (2008), 213-242..

  • O. Villamayor
    On flattening of coherent sheaves and of projective morphisms.
    Journal of Algebra. 295 (2006) 119-140.

  • O. Villamayor
    On constructive desingularization.
    Journal of Symbolic Computation 39(2005) 465-491.

  • I. Swanson, O. Villamayor
    On free Integral extensions generated by one element.
    Commutative Algebra with a focus on geometric and homological aspects.Proceedings of Sevilla 2003. Marcel Dekker’s Lecture Notes in Pure and Applied Mathematics.

  • A. Bravo, S. Encinas, O. Villamayor
    A Simplified proof of desingularization and applications.
    Revista Matemática Iberoamericana (2005) Vol. 21, no. 2.

  • S. Encinas, O. Villamayor
    A new proof of desingularization over fields of characteristic zero.
    Revista Matemática Iberoamericana (2003) Vol. 19, no. 2.

  • A.Bravo-O.Villamayor
    A strengthening of resolution of singularities in characteristic zero.
    Proc. London Mathematical Society 86 (2003) , no. 2, 327-357

  • S. Encinas, A. Nobile, O. Villamayor
    On algorithmic equiresolution and stratification of Hilbert schemes.
    Proceedings London Mathematical Society 86 (2003), no. 3, 607-648

  • A. Bravo-O.Villamayor
    Strengthening the theorem of embedded desingularization.
    Mathematical Research Letters 8, 79-89(2001)

  • A.Bravo-O.Villamayor
    Smoothness and tangent bundles of arithmetical schemes.
    Math. Z. 2001, Vol. 239,1

  • S. Encinas, O. Villamayor
    A course on constructive desingularization and equivariance.
    "Resolution of singularities", Progress in Mathematics, vol. 181, pp. 147—227. Birkhauser 2000.

  • O. Villamayor
    Singularity of the embedded hypersurface and Tschirnhausen revisited.
    Academia Nacional de Ciencias en Córdoba (Argentina). Boletín n·m. 65.

  • O. Villamayor
    On a question of Zariski.
    Acta Mathematica, vol. 185, 123-159 (2000).

  • Nobile-O. Villamayor
    Arithmetic families of smooth surfaces and the notion of equisingularity.
    Manuscripta Math. 100 173-196 (1999)

  • A. Nobile-O. Villamayor
    Zariski's factorization theory for sheaves of ideals on arithmetic three-folds.
    Communications in Algebra. 26, 2669-2688 (1998).

  • E. Hyry and O. Villamayor
    A Brianson-Skoda theorem for isolated singularities.
    Journal of Algebra. 204, 1998, 656-665.

  • S. Encinas-O. Villamayor
    Good points and constructive resolution of singularities.
    Acta Mathematica. Vol. 181, 1998, 109-158.

  • A. Nobile-O. Villamayor
    Equisingular stratifications associated to families of planar ideals.
    Journal of Algebra, 193, 239-259 (1997).

  • O. Villamayor
    On smoothness and blowing ups of arithmetical Schemes.
    Math. Zeit, 225, 317-332 (1997).

  • O. Villamayor
    Resolution in families.
    Math. Annalen, 309, 1-19(1997).

  • O. Villamayor
    On good points and a new canonical algorithm of resolution of singularities.
    Real Analytic and Algebraic Geometry Walter de Gruyter Berlin, New York, 1995

  • O. Villamayor
    Introduction to the algorithm of resolution of singularities.
    Progress in Mathematics, Vol. 134 (1996), Birkhauser Verlag Basel/Switzerland.

  • O. Villamayor
    Constructive resolution of singularities.
    Proceedings del Congreso de Pisa. 1993.

  • Goto-Herrmann-Nishida-Villamayor
    On the structure of noetherian symbolic Rees rings.
    Manuscripta Mat. 1990, Vol. 67.

  • Morales-Trung-Villamayor
    Sur la function de Hilbert Samuel des clotures integrales de puissances d'ideaux. Journal of Algebra, 1990 Vol. 129.

  • O. Villamayor
    Patching local uniformization.
    Ann. Scient. Ec. Normale Sup. (Paris) 1992, Vol. 25.

  • O. Villamayor
    Constructiveness of Hironaka's resolution.
    Ann. Scient. Ec. Normale Sup. (Paris) 1989, Vol. 22

  • O. Villamayor
    On class groups and normality of Rees rings.
    Communications in Algebra, 1989, Vol. 17

  • Herrmann-Moonen-Villamayor
    On linear type and some variants.
    Queens papers in Pure and Applied Math. no. 83, 1987. Ontario. Canada.

  • O. Villamayor
    On powers of prime ideals and rational singularities.
    Journal of Algebra 1986, Vol. 103

  • O. Villamayor
    On ordinary and symbolic powers of prime ideals.
    Journal of Algebra 1986 Vol. 103

  • O. Villamayor
    A remark on some geometric invariants over perfect fields.
    Journal of Algebra 1985 Vol.

  • O.E. Villamayor-O. Villamayor Sr.
    A remark on terrible points.
    Revista de la Unión Matemática Argentina 1979, Vol. 29.

  • O. Villamayor
    On jacobian extensions of ideals.
    Bul. Soc. Brasil. de Matem. 1979, Vol. 10.

  • O. Villamayor
    An extension to positive characteristic of Mather’s construction of the Thom-Boardman sequence.
    Ann. Scient. Ec. Normal Sup. (Paris) 1978. Vol 11.
Comments